# SDR YENA20150726290

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000576
- Aircraft time: 8,424 hours, 5,453 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70340571902
- Part serial: 10113814
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 8,424 hours, 5,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE.  FLIGHT CONTROL SHUTTER WITH MANUAL CONTROL DURING TURNS, WITH AP ON NO ISSUES.  R & R MAU 2 PROCESSOR MODULE 3 IAW MM 31-41-04.
